mu-stability criteria for nonlinear differential systems with additive leakage and transmission time-varying delays
Articles
Xiaoxiao Lv
Shandong Normal University; Southeast University, China
Rajan Rakkiyappan
Bharathiar University, India
Xiaodi Li
Shandong Normal University, China
Published 2018-06-15
https://doi.org/10.15388/NA.2018.3.6
PDF

Keywords

μ-stability
leakage delay
linear matrix inequality (LMI)

How to Cite

Lv X., Rakkiyappan R. and Li X. (2018) “mu-stability criteria for nonlinear differential systems with additive leakage and transmission time-varying delays”, Nonlinear Analysis: Modelling and Control, 23(3), pp. 380-400. doi: 10.15388/NA.2018.3.6.

Abstract

In this paper, the μ-stability analysis issue of nonlinear differential systems along with two kinds of delay components, namely, leakage delay and transmission delay, is investigated. By constructing a suitable Lyapunov–Krasovskii's functional and utilizing Finsler's lemma, some novel μ-stability criteria for the concerned nonlinear system are obtained. These criteria are expressed in the framework of linear matrix inequalities (LMIs), which can be verified easily by means of standard software. Finally, two examples are presented to exhibit the advantage and effectiveness of the proposed theoretical results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy